Alert archive / New York / Flash Flood Warnings in 2018
Flash Flood Warning 16, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Aug 17, 2018, 8:18 PM EDT for Columbia County, New York. It was in force for 3 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 17, 2018, 8:18 PM EDT (00:18 UTC)
- Expired
- Aug 17, 2018, 11:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Columbia County, NY
The radar
The Albany radar (KENX), 45 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 17, 8:25 PM EDT | FLASH FLOOD | Chatham, NY | ROUTE 66 CLOSED IN VILLAGE CENTER |
| Aug 17, 8:40 PM EDT | FLASH FLOOD | 1 Ssw Chatham, NY | STATE ROUTE 66 AT PAYN AVE - FLOODING ACROSS ROADWAY |
| Aug 17, 10:05 PM EDT | FLASH FLOOD | 2 N Chatham, NY | STATE ROUTE 66 CLOSED AT HIGHBRIDGE ROAD DUE TO FLOODING |
| Aug 17, 10:40 PM EDT | FLASH FLOOD | 4 E Chatham, NY | ROCKSLIDE ACROSS ROAD RESULTING IN CLOSURE |
| Aug 17, 11:05 PM EDT | HEAVY RAIN 5.18 | Chatham, NY | WEATHERNET6 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 0.3 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1163 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 742 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.2
The text
As transmitted.
712
WGUS51 KALY 180018
FFWALY
NYC021-180315-
/O.NEW.KALY.FF.W.0016.180818T0018Z-180818T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albany NY
818 PM EDT FRI AUG 17 2018
The National Weather Service in Albany has issued a
* Flash Flood Warning for...
Northeastern Columbia County in east central New York...
* Until 1115 PM EDT.
* At 817 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is expected to
begin shortly.
* Some locations that will experience flooding include...
Chatham, Claverack, Valatie, Austerlitz, Philmont, Kinderhook,
Lorenz Park, Claverack-Red Mills, Ghent, Stockport, Canaan,
Rossman, Rayville, Riders Mills, Brick Tavern, Harlemville, West
Ghent, Fitchs Wharf, Newton Hook and Buckleyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
Please report flooding to the National Weather Service by email at
ALB.stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany.
&&
LAT...LON 4231 7343 4219 7369 4227 7379 4230 7378
4235 7379 4245 7368 4249 7357 4250 7351
4246 7337
$$
JVM1 follow-up statement
991
WGUS71 KALY 180156
FFSALY
Flash Flood Statement
National Weather Service Albany NY
956 PM EDT FRI AUG 17 2018
NYC021-180315-
/O.CON.KALY.FF.W.0016.000000T0000Z-180818T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Columbia NY-
956 PM EDT FRI AUG 17 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT FOR
NORTHEASTERN COLUMBIA COUNTY...
At 953 PM EDT, local law enforcement reported portions of
Route 66 closed in the village of Chatham due to heavy
rainfall from training thunderstorms. Up to two inches of rain
has already fallen. Flash flooding is expected to continue, as an
additional 1 to 2 inches of rainfall is possible.
Some locations that will experience flooding include...
Chatham, Claverack, Valatie, Austerlitz, Philmont, Kinderhook, Lorenz
Park, Claverack-Red Mills, Ghent, Stockport, Canaan, Rossman,
Rayville, Riders Mills, Brick Tavern, Harlemville, West Ghent, Fitchs
Wharf, Newton Hook and Buckleyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4231 7343 4219 7369 4227 7379 4230 7378
4235 7379 4245 7368 4249 7357 4250 7351
4246 7337
$$
TAWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 17, 8:03 PM EDT, 15 minutes earlier.
Area forecast discussion, Aug 17, 8:03 PM EDT, 15 minutes before
Area Forecast Discussion
National Weather Service Albany NY
803 PM EDT Fri Aug 17 2018
.SYNOPSIS...
A series of disturbances ahead of a cold front will bring rounds
of showers and thunderstorms today into tonight, some of which
could result in locally heavy rainfall and gusty winds. The cold
front will move through on Saturday along with continued showers
over portions of the area, but a drying trend from north to
south will take place. Some lingering showers are possible for
southern areas Sunday, but to the north it will be dry and not
as warm.
&&
.NEAR TERM /THROUGH SATURDAY/...
...Severe Thunderstorm Watch for the entire region until 11 PM
EDT...
As of 730 PM EDT, Our 00Z sounding will be delayed due to
lightning in the area (In fact, per lightning data, these storms
are impressive lightning producers). Several clusters of
convection continue across most of the region as instability
remains in place. Surface dewpoints remain in the low and mid
70s across the region as area of diffluence, per the layered H2O
vapor imagery, was across eastern NY. The main upper low was
situated over lower Michigan and tracking east- northeast so
expectations are for the continuation of showers and
thunderstorms overnight. Overall severe threat should dissipate
but heavy rainfall threat remains. Per the SPC mesoscale window,
PWATS remain near 2 inches with moisture transport vectors
remaining high in magnitudes from the southwest direction.
Prev Disc...Convection will likely continue into most of the
overnight as overall severe aspect should wane. We remain well
within the warm sector tonight as main surface low is expected
to track across the St Lawrence Valley. PWATs are expected to
remain near the 2 inch mark so rainfall can still be locally
heavy, especially where training can occur as trough aloft
remains positively tilted.
The cold front begins its approach Saturday morning with
additional showers and thunderstorms will likely continue. While
overall severe threat remains low, locally heavy downpours will
continue as those PWATs remain high along and ahead of the
front. SBCAPES south of I90 per the GFS/NAM suggest values
between 1000-1500 j/kg yet overall density looks minimal.
Temperatures will be cooler but where breaks of sunshine could
occur from the Capital District and points southward could touch
80F with mainly 70s elsewhere.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY/...
Saturday night into Sunday night, model consensus still
supports the cold front finally clearing the area, keeping us
under cool easterly to northeasterly flow. However, there has
been a trend in some of the GEFS members and ECMWF to linger
the front just south of our area and develop a wave of low
pressure upon it as upper impulse approaches from the Ohio
Valley, opening the door for continued light showers through
the weekend. At this point, continued chance PoPs for our
eastern and southern tier of counties. Furthermore, easterly
component off the Atlantic could add low level moisture. Regardless,
cooler than normal temperatures are favored for highs Sunday.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
The extended begins with a weak wave of low pressure passing south
of Long Island. This sfc wave will focus some isolated to scattered
showers early Sunday evening mainly south and east of the Capital
Region. Some cooler and drier air will filter in for the opening of
the week with weak low and mid level riding building in based on the
latest GEFS/GFS/ECMWF for Monday. At the sfc, a weak sfc high
builds in with seasonable temps and fairly comfortable humidity
levels with sfc dewpts in the 50s to around 60F in few spots. Lows
fall back into the 50s to around 60F, and highs Monday with be in
the mid and upper 70s over the hills and in the valleys, and mid 60s
to lower 70s over the mountains.
Monday night into Tuesday...Mid and upper ridging shifts eastward
along the East Coast, as a fairly strong mid and upper level trough
will be approaching from the mid and upper MS River Valley. Monday
night will be fair and dry with the sfc high shifting east, but mid
and high level clouds will start to stream in from the south and
west ahead of the upstream systems warm front. Lows will be in the
mid 50s to lower 60s. The sfc wave moves into the Great Lakes
region. Some weak isentropic lift increase ahead of the warm front
advancing from the Mid Atlantic States, and lower Great Lakes
Region. A chance of showers and a slight chance of thunderstorms
will be possible especially from the Hudson River Valley westward.
Highs will be in the upper 70s to around 80F in the lower
elevations, and upper 60s to mid 70s over the higher terrain.
Tuesday night into Wednesday...The trough of low pressure at the sfc
and aloft quickly moves east to northeast into Quebec Tue night into
Wed morning with a cold or occluded front moving across the region.
Decent synoptic lift looks possible with showers likely and a chance
of thunderstorms. A secondary cold front moves through during the
day with at least a chance of showers or isolated thunderstorms.
Decent cold advection will occur during the afternoon and it will
become breezy with highs in the upper 60s to lower 70s over the
mountains north and west of the Capital Region, and 70s to lower 80s
in most other locations. Lows Tue night will be mild in the 60s
mainly.
Wednesday night through Friday...High pressure builds in from the
Midwest and Great Lakes Region Wed night into Thursday...and crests
over the region on Friday with fair, dry and tranquil weather with
temps near normal for late August.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
Scattered to numerous showers and thunderstorms will continue
through most of the evening and likely into the overnight period
with MVFR conditions, generally speaking. Impacts from deeper
convection will be sure to result in temporarily IFR conditions.
As cold front approaches on Saturday, still the threat for
additional showers and thunderstorms will be waning from north
to south with frontal passage. So combination of VFR/MVFR
conditions.
Winds will be from the south to southwest tonight at 5 to 12
kts. Winds will then shift from a westerly direction Saturday
in the morning before shifting from the north at KGFL first
Saturday afternoon.
Outlook...
Saturday Night: Low Operational Impact. NO SIG WX.
Sunday: Low Operational Impact. Slight Chance of SHRA.
Sunday Night: No Operational Impact. NO SIG WX.
Monday: No Operational Impact. NO SIG WX.
Monday Night: No Operational Impact. NO SIG WX.
Tuesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Tuesday Night: High Operational Impact. Likely SHRA...TSRA.
Wednesday: Moderate Operational Impact. Chance of SHRA...TSRA.
&&
.FIRE WEATHER...
A wet period is expected through at least most of Saturday,
keeping fire weather concerns to a minimum. Some showers may
linger into Sunday for southern areas, but to the north, a dry
northeast flow will set up along with temperatures slightly
below normal. Drier weather into early next week.
&&
.HYDROLOGY...
Another period of wet weather is in store through at least
tonight as a series of midlevel disturbances interact with a
moist airmass. Though there should be strong enough flow to
keep storm motions relatively fast, there is potential for
training given the deep southwesterly flow parallel to the
slowly approaching cold front, so locally heavy rainfall will be
a threat as well. PWAT values are forecast to be in the
vicinity of 2 inches once again. Urban and poor drainage
flooding is possible along with isolated flash flooding. The
Mohawk Valley and Catskills along with portions of western New
England have seen 150-300% of normal precipitation over the last
week per the last 7-day analysis, so they may be particularly
prone to flooding. Meanwhile, the latest Drought Monitor
indicates the southern Adirondacks are experiencing moderate
drought conditions.
Additional showers and thunderstorms will continue into Saturday with
a continued threat for locally heavy rainfall and possible
flooding if additional storms impact areas that saw rainfall
during the day. Deep-layer moisture will be on the decrease on
late Saturday from north to south reducing heavy rainfall
threat.
Although flooding of small streams and creeks is possible,
flooding on main stem rivers is not expected.
For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Severe Thunderstorm Watch until 11 PM EDT this evening for
CTZ001-013.
NY...Severe Thunderstorm Watch until 11 PM EDT this evening for
NYZ032-033-038>043-047>054-058>061-063>066-082>084.
MA...Severe Thunderstorm Watch until 11 PM EDT this evening for
MAZ001-025.
VT...Severe Thunderstorm Watch until 11 PM EDT this evening for
VTZ013>015.
&&
SYNOPSIS...BGM
NEAR TERM...BGM
SHORT TERM...BGM
LONG TERM...Wasula
AVIATION...BGM/JVM
FIRE WEATHER...BGM/Thompson
HYDROLOGY...BGM/Thompson
www.weather.gov/albanyHazardous weather outlook, Aug 17, 8:05 PM EDT, 13 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 805 PM EDT Fri Aug 17 2018 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-181100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 805 PM EDT Fri Aug 17 2018 ...SEVERE THUNDERSTORM WATCH 340 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York and southern Vermont. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. The main threat will be damaging winds of 58 mph or greater. Large hail and a tornado or two cannot be ruled out. Thunderstorms may produce locally heavy rainfall through tonight. Urban and poor drainage flooding and isolated flash flooding is possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a chance of thunderstorms Tuesday and Tuesday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Aug 17, 7:21 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Albany NY
721 PM EDT FRI AUG 17 2018
NYZ052>054-059>061-172345-
Eastern Albany-Eastern Columbia-Western Rensselaer-Eastern
Greene-Western Columbia-Eastern Rensselaer-
721 PM EDT FRI AUG 17 2018
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
COLUMBIA...SOUTHEASTERN ALBANY...NORTHEASTERN GREENE AND SOUTHERN
RENSSELAER COUNTIES...
At 720 PM EDT, strong thunderstorms were clustered over Valatie, or 7
miles southwest of Nassau, moving northeast at 35 mph.
Wind gusts up to 50 mph are possible with this storm.
This storm will be near...
Nassau around 735 PM EDT.
Stephentown and New Lebanon around 745 PM EDT.
This Includes The Following Highways...
Interstate 90 between exits 10 and 9.
Interstate 87 between exits 21A and 22.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4253 7335 4237 7341 4227 7368 4249 7391
4277 7351 4254 7334
TIME...MOT...LOC 2320Z 247DEG 30KT 4244 7372
JECSpecial weather statement, Aug 17, 7:23 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Albany NY
723 PM EDT FRI AUG 17 2018
NYZ063-064-180000-
Western Ulster-Eastern Ulster-
723 PM EDT FRI AUG 17 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ULSTER COUNTY...
At 723 PM EDT, a strong thunderstorm was located 7 miles southwest of
West Shokan, or 12 miles north of Ellenville, moving east at 25 mph.
Winds in excess of 30 mph are possible with this storm.
This storm will be near...
Kerhonkson and West Shokan around 735 PM EDT.
Olivebridge around 745 PM EDT.
New Paltz, Hurley, High Falls and Tillson around 800 PM EDT.
This Includes Interstate 87 between exits 18 and 19.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4184 7448 4188 7445 4190 7451 4194 7450
4199 7433 4198 7401 4171 7406
TIME...MOT...LOC 2323Z 277DEG 21KT 4189 7439
CSLocal storm report, Aug 17, 7:33 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
733 PM EDT FRI AUG 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM TSTM WND DMG 2 SW BURNT HILLS 42.89N 73.92W
08/17/2018 SCHENECTADY NY 911 CALL CENTER
TREES AND WIRES DOWN, ROUTE 50; TIME ESTIMATED BY RADAR
&&
EVENT NUMBER ALY1800532
BEWSpecial weather statement, Aug 17, 7:48 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Albany NY
748 PM EDT FRI AUG 17 2018
MAZ001-025-NYZ053-054-059>061-VTZ013-180015-
Northern Berkshire-Southern Berkshire-Eastern Columbia-Western
Rensselaer-Eastern Greene-Western Columbia-Eastern
Rensselaer-Bennington-
748 PM EDT FRI AUG 17 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BERKSHIRE...COLUMBIA...
EAST CENTRAL GREENE...SOUTHEASTERN RENSSELAER AND SOUTHWESTERN
BENNINGTON COUNTIES...
At 748 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Berlin to near Austerlitz to Hudson.
Movement was east at 30 mph.
Winds in excess of 40 mph are possible with these storms.
These storms will be near...
Berlin and Austerlitz around 755 PM EDT.
New Lebanon around 800 PM EDT.
New Ashford around 805 PM EDT.
Williamstown and Lenox around 810 PM EDT.
Pittsfield, North Adams, Adams, Lee, Cheshire, Stamford and
Florida around 815 PM EDT.
Other locations impacted by these storms include North Hancock,
Cheshire Harbor, Millers Corners, Rossman, Glendale, Rayville, Riders
Mills, North Hillsdale, Brick Tavern and Lenox Dale.
This Includes Interstate 87 near exit 21.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4274 7302 4270 7302 4270 7295 4269 7295
4269 7298 4267 7300 4266 7298 4267 7296
4264 7295 4238 7301 4239 7307 4233 7306
4215 7351 4222 7393 4240 7372 4274 7346
4279 7293 4274 7293
TIME...MOT...LOC 2348Z 271DEG 25KT 4267 7340 4237 7349 4224 7381
CSLocal storm report, Aug 17, 8:00 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
800 PM EDT FRI AUG 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG 2 NE PORTER CORNERS 43.16N 73.86W
08/17/2018 SARATOGA NY RETIRED NWS EMP.
TREE DOWN, WIRES DOWN
&&
EVENT NUMBER ALY1800533
BEWLocal storm report, Aug 17, 8:05 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
805 PM EDT FRI AUG 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HEAVY RAIN 2 NNW VALATIE 42.44N 73.69W
08/17/2018 M1.25 INCH COLUMBIA NY TRAINED SPOTTER
MEASURED RAINFALL BETWEEN 715 AND 750PM
&&
EVENT NUMBER ALY1800534
BEWThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 8:03 PM EDT | Areal Flood Advisory | ALY | Columbia, Greene, Rensselaer | 3 hr |
| Aug 17, 8:37 PM EDT | Special Weather Statement | ALY | Columbia | 23 min |
| Aug 17, 8:45 PM EDT | Special Weather Statement | ALY | Dutchess | 30 min |
| Aug 17, 9:23 PM EDT | Areal Flood Advisory | ALY | Columbia | 117 min |
| Aug 17, 9:30 PM EDT | Special Weather Statement | ALY | Columbia | 30 min |
| Aug 17, 9:40 PM EDT | Areal Flood Advisory | ALY | Rensselaer | 2 hr |
| Aug 17, 9:43 PM EDT | Areal Flood Advisory | ALY | Dutchess, Ulster | 2 hr |
| Aug 17, 9:43 PM EDT | Special Weather Statement | ALY | Columbia | 32 min |
| Aug 17, 9:48 PM EDT | Special Weather Statement | ALY | Dutchess | 27 min |
| Aug 17, 9:54 PM EDT | Special Weather Statement | ALY | Dutchess | 36 min |
| Aug 17, 10:09 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 66 min |
| Aug 17, 10:14 PM EDT | River Flood Warning | ALY | Ulster | 4 hr |
| Aug 17, 10:17 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess | 58 min |
| Aug 17, 10:33 PM EDT | Areal Flood Advisory | ALY | Dutchess | 2 hr |
| Aug 17, 11:19 PM EDT | Areal Flood Advisory | ALY | Columbia | 3 hr |
| Aug 18, 11:04 AM EDT | Special Weather Statement | ALY | Rensselaer | 56 min |
| Aug 18, 12:27 PM EDT | Special Weather Statement | ALY | Columbia | 63 min |
| Aug 18, 12:56 PM EDT | Areal Flood Advisory | ALY | Columbia, Dutchess, Greene, Ulster | 2 hr |
| Aug 18, 1:27 PM EDT | Special Weather Statement | ALY | Columbia | 48 min |
| Aug 18, 1:37 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Ulster | 53 min |
| Aug 18, 2:17 PM EDT | Special Weather Statement | ALY | Dutchess | 28 min |
| Aug 18, 2:45 PM EDT | Special Weather Statement | ALY | Dutchess | 30 min |
| Aug 18, 2:56 PM EDT | Areal Flood Advisory | ALY | Dutchess | 3 hr |
Nearby
Flash Flood Warnings in New York, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.